# SDR UALA2011021600805

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,101 hours, 11,804 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP OTBD DRIVELINK FWD ATTACH ROD END MISSING.   REF OV WU T6290X. REPLACED LT INBD AFT FLAP OTBD DRIVE ROD ASSY AND ADJUSTED IAW MM.  ACCOMPLISHED BY MECHANIC.  ALSO, THE BELLCRANK ASSY WAS REPLACED IAW MM AND THE T/E FLAP WAS ADJUSTED IAW MM.
